BibTeX record journals/mscs/Kanovich16

download as .bib file

@article{DBLP:journals/mscs/Kanovich16,
  author    = {Max I. Kanovich},
  title     = {The undecidability theorem for the Horn-like fragment of linear logic
               (Revisited)},
  journal   = {Mathematical Structures in Computer Science},
  volume    = {26},
  number    = {5},
  pages     = {719--744},
  year      = {2016},
  url       = {https://doi.org/10.1017/S0960129516000049},
  doi       = {10.1017/S0960129516000049},
  timestamp = {Sun, 28 May 2017 13:25:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mscs/Kanovich16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI